Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 8, Number 3 (2017), 341-349.
On the weak convergence theorem for nonexpansive semigroups in Banach spaces
Assume that is a closed convex subset of a uniformly convex Banach space , and assume that is a nonexpansive semigroup on . By using the following implicit iteration sequence defined by the main purpose of this paper is to establish a weak convergence theorem for the nonexpansive semigroup in uniformly convex Banach spaces without the Opial property. Our results are different from some recently announced results.
Ann. Funct. Anal., Volume 8, Number 3 (2017), 341-349.
Received: 27 May 2016
Accepted: 26 October 2016
First available in Project Euclid: 22 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yao, Rongjie; Yang, Liping. On the weak convergence theorem for nonexpansive semigroups in Banach spaces. Ann. Funct. Anal. 8 (2017), no. 3, 341--349. doi:10.1215/20088752-0000018X. https://projecteuclid.org/euclid.afa/1492826604